# SDR IXXA20240226006

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 89,149 hours, 15,876 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ON APPROACH, UNUSUAL BUMP FROM NOSE GEAR AFTER EXTENDED AND LOCK INDICATIONS. CAPTAIN ELECTED TO DECLARE AN EMERGENCY WITH DESTINATION STATION (KBWI) AIR TRAFFIC CONTROL. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL, AIRCRAFT GROUNDED FOR INSPECTIONS. PER B767 AIRCRAFT MAINTENANCE MANUAL 05-51-30 PHASE 1A AND 1B,  05-41-07 AND 05-51-18 NO FAULTS FOUND IN NOSE LANDING GEAR, MAIN LANDING GEAR  E & E BAY AND FORWARD E &E.  NO EXTERNAL DAMAGES NOTED. AIRCRAFT REMAINS OUT OF SERVICE PENDING FUNCTIONAL FLIGHT CHECK. FUNCTIONAL FLIGHT CHECK ATN491 VERIFIED OPERATIONAL CHECK OF NOSE LANDING GEAR DURING 
EXTENSION AND RETRACTION WITH NO FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
